# SDR UALA2013071204888

- Difficulty date: July 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 69,134 hours, 12,187 cycles
- Engine: Pwa PW4077
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Part number: 372079001
- Part serial: 501
- Condition: Inaccurate
- Location: Captain'S Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S STAB TRIM INDICATOR SHOWS TWO INDICES,  F/O NORMAL, FCTL EICAS PAGE AGREES WITH F/O INDICATION.   REPLACED CAPTAIN'S STAB POSITION INDICATOR IAW MM,  CHECKED OK.
